Citation: Mike. "Nothing Happened...: An Experience with Diphenhydramine (exp83777)". Erowid.org. Jul 14, 2011. erowid.org/exp/83777
Last night I tried 600 mg of diphenhydramine. After about 90 minutes I began to feel weird, I had difficulty to walk because of ataxia and weakness. I was very tired but I wanted to feel the buzz. I waited and waited and nothing very special happened... Headache, weakness, ataxia, dry mouth... After waiting about 150 minutes I wasn't able to stay awake and the buzz was nothing special. I went to bed.
On all website I read about diphenhydramine it all say that 600 mg is a very high dose so I don't understand why I had no hallucination, no delirium, nothing fun after all.
Today, I'm confused, I have a headache, I feel weak...
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.